Small analytic solutions to nonlinear weakly hyperbolic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 3, p. 469-491
@article{ASNSP_1995_4_22_3_469_0,
     author = {d'Ancona, Piero and Spagnolo, Sergio},
     title = {Small analytic solutions to nonlinear weakly hyperbolic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {3},
     year = {1995},
     pages = {469-491},
     zbl = {0858.35079},
     mrnumber = {1360546},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_3_469_0}
}
D'Ancona, Piero; Spagnolo, Sergio. Small analytic solutions to nonlinear weakly hyperbolic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 3, pp. 469-491. http://www.numdam.org/item/ASNSP_1995_4_22_3_469_0/

[AS] A. Arosio - S. Spagnolo, Global existence for abstract evolution equations of weakly hyperbolic type, J. Math. Pures et Appl., 65 (1986), 263-305. | MR 875159 | Zbl 0616.35049

[BS] J.M. Bony - P. Schapira, Existence et prolongement des solutions holomorphes des équations aux dérivées partielles, Invent. Math., 17 (1972), 95-105. | MR 338541 | Zbl 0225.35008

[D] P.A. Dionne, Sur les problèmes de Cauchy hyperboliques bien posés, J. Analyse Math., 10 (1962), 1-90. | MR 150475 | Zbl 0112.32301

[DS] P. D'Ancona - S. Spagnolo, On the life span of the analytic solutions to quasilinear weakly hyperbolic equations, Indiana Univ. Math. J., 40 (1991), 71-98. | MR 1101222 | Zbl 0729.35012

[J] E. Jannelli, Linear kovalevskian systems with time dependent coefficients, Comm. Partial Differential Equations, 9 (1984), 1373-1406. | MR 765965 | Zbl 0559.35011